# SDR 9513269163

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND TWO CRACKS IN THE FUSELAGE SKIN AT THE MAIN CABIN DOOR CUTOUT FS 200 BETWEEN LONGERONS 12L - 14L.  REPAIRED SKIN PER EA 91-102773.
